# SDR 97ZZZX764

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Braero BAE125800A
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: ASH6641PF
- Condition: Failed
- Location: Nr 1
- Component: Leland
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING GND. RUN WITH ENG.'S RUNNING AND AVIONICS POWER UP, CREW STARTED THE APU.  THE NR 1 INVERTER FLUCTUATED VIOLENTLY AND WAS SELECTED 'OFF'.  WHEN ATTEMPT WAS MADE TO REINSTATE NR 1 INVERTER, BOTH ALTIMETERS WENT TO 60,000 FEET AND STAYED THERE.  WHEN THE A/C WAS SHUT DOWN, SMOKE WAS COMING OUT OF THE REAR EQUIPMENT BAY.  SOURCE WAS FOUND TO BE THE NR 1 INVERTER.  INVERTER AND BOTH ALTIMETERS WERE CHANGED.
